# SDR USAA2009120793309

- Difficulty date: December 5, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 28,773 hours, 10,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 374 - DFW - CLT - EMERGENCY LIGHTS -  EMERGENCY EXIT LIGHT LENS MISSING NEAR OVERWING EXIT AIRCRAFT RIGHT.  REPLACED EMERGENCY LIGHT LENS AT RIGHT SERVICE DOOR.
